Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Chest Pain, borderline hypoxemia, vertigo and joint pain. Any of these symptoms point towards any thyroid disease?

User rating for this question
Very Good
Answered by

Radiologist, Nuclear Medicine
Practicing since : 1991
Answered : 103 Questions

Could you look at my medical history and see if any of it fits thyroid disease - I have a had a few abnormal results with Thyroid tests and was asked if I had an op on my thyroid when an ultrasound of neck was done.
Posted Sat, 16 Nov 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Manoranjan Chowhan 12 days later
Brief Answer:
None point towards thyroid disease

Detailed Answer:
None of these symptoms point towards any thyroid disease. However if your ultrasound has been done, please let me know the report of the same so that I can tell you if there is any reason to worry.
If you have any doubt regarding subtle thyroid illness that may not manifest with physical symptoms then you may also get Thyroid function test done these are:
Serum T3, T4 and TSH
These tests with Ultrasound of Neck will help us to know your doubt regarding having any thyroid disease.
Hope this finds you with better health
with best wishes
Dr Chowhan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor